alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : HAMMAMI, MOHAMED ALI [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Boucenna, Djalal, Makhlouf, Abdellatif Ben and Hammami, Mohamed Ali On Katugampola fractional order derivatives and Darboux problem for differential equations. Cubo, Apr 2020, vol.22, no.1, p.125-136. ISSN 0719-0646

   2 / 2
to print
 Hammi, Mekki and Hammami, Mohamed Ali Gronwall-Bellman type integral inequalities and applications to global uniform asymptotic stability. Cubo, 2015, vol.17, no.3, p.53-70. ISSN 0719-0646

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information